Computing norms of free operators with matrix coefficients

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)453-486
JournalAmerican Journal of Mathematics
Volume121
Issue number3
Publication statusPublished - 1999

Cite this

Computing norms of free operators with matrix coefficients. / Lehner, Franz.

In: American Journal of Mathematics, Vol. 121, No. 3, 1999, p. 453-486.

Research output: Contribution to journalArticleResearchpeer-review

@article{706d429698924540888e4cf197c58a6e,
title = "Computing norms of free operators with matrix coefficients",
author = "Franz Lehner",
year = "1999",
language = "English",
volume = "121",
pages = "453--486",
journal = "American Journal of Mathematics",
issn = "0002-9327",
publisher = "Johns Hopkins University Press",
number = "3",

}

TY - JOUR

T1 - Computing norms of free operators with matrix coefficients

AU - Lehner, Franz

PY - 1999

Y1 - 1999

M3 - Article

VL - 121

SP - 453

EP - 486

JO - American Journal of Mathematics

JF - American Journal of Mathematics

SN - 0002-9327

IS - 3

ER -